# SDR DALA2024092709491

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 76,408 hours, 29,177 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 341154501
- Part serial: 3850
- Condition: Failed
- Location: Wx System
- Part time: 33,055 hours, 13,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV- TO MEM DUE TO WEATHER RADAR INOP AND WEATHER ENROUTE.   REPLACED WEATHER RADAR DRIVE UNIT.
